Medical Questions > Pregnancy Forum > Introductions Forum

Irregular bleeding after morning after pill

Hey! So, I've been having sex recently and if he came inside of me, we'd go and buy the morning after pill.
Two weeks ago on the 11th, we had sex and he came inside so I took the morning after pill. The day after, 12th, I got my period. I thought things were going pretty well until we had had sex yesterday the 23rd and I started bleeding that night and it has been continuing today. It looks a bit like my normal period. Not brown. No nausea or vomitting. No sore breasts. I'm just worried. Could I be pregnant? Or could it just be a side effect to the morning after pill I took?
Did you find this post helpful?
|

replied February 26th, 2010
Especially eHealthy
Elmersglue, The morning after is a very high dose birth control pill which will make it very likely that you will just bleed in the next weeks from the hormones.

When did you expect your period?

PLEASE be more careful. Emergency birth control pills should not be used as birth control. Its got a quite bad success record compared to other methods. Unless you know your boyfriend's sexual history and the history of his previous partners, you are endangering yourself by allowing him in without a condom. When you get pregnant, you will be the one ending up with the problems, not him.
|
Did you find this post helpful?